# SDR YENA2024031200390

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: UNKNOWN
- Condition: Unknown
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: IN REF NRC 00365:REPLACE INBD UPPER SPAR AT RH PYLON; (RESOLVED ON W/O: 1288392 TASKCARD: NR-00039) REF TOMEX WO 8619, NRC 00394, INBD UPPER SPAR AT RH PYLON WAS REPLACED PER EMB--190 S.R.M. 51-43-03, S.R.M. 51-43-04.
